Can Heartburn Medication Cause Swelling In Legs

Diseases : A  B  C  D  E  F  G  H  I  J  K  L  M  N  O  P  Q  R  S  T  U  V  W  X  Y Z
Can Heartburn Medication Cause Swelling In Legs ?

Heartburn or acid reflux is a condition wherein the acids from the stomach get pushed back to the esophagus causing discomfort. Many factors contribute to this condition like unhealthy lifestyle or consumption of acidic, spicy or fatty foods. Women suffer this discomfort during pregnancy.

 

The symptoms of heartburn include burning sensation in the throat, feeling of fullness and gas in the stomach, cheat pain, flushed look on the face, feeling feverish or experiencing cold sweat, pain in the esophagus, uncontrolled body functioning especially passage of gas and sour taste in one’s mouth.

Swelling in legs is not a symptom of heartburn. It could be due to some dysfunction or other conditions in the body. Swelling can occur due to many reasons like:

Pregnancy: Most pregnant women suffer from heartburn. The other problem they face is swollen legs. Both these conditions are a fall out of the state of pregnancy and can be best treated with home remedies.

Dysfunction in the kidneys: Swollen legs are also an indicator of fluid retention in the body. This is mostly caused by the dysfunction of the kidneys. This can be the initial stages of dysfunction indicating slight infection in the kidney or of a more serious problem of kidney failure.

Standing for long time: People involved in jobs or activities which require them to stand for long hours suffer from swollen legs.

Menopause: Women nearing menopause suffer from fluid retention in the body. This causes swelling in their legs.

Clotting of blood: Swelling in the legs accompanied by appearance of blood clots is a serious condition which will require immediate medical help.

Elevated blood pressure: Variation of the blood pressure towards the higher side in the past can reappear as swelling in the legs.

Medicines: Side effects of certain medicines cause swelling of the hands, face and legs.
Restless leg syndrome: Problem in the circulatory system causes the legs of the individual to twitch and fall asleep. Such individuals need to move their legs periodically and not let tem stay still for very long.

If the individual suffers from such swelling in the legs apart from having heartburn, it is advisable to treat the problem of heartburn independently. Swelling could be an indicator of an underlying serious medical condition which will require consultation of the doctor without delay. If the swelling is due to presence of blood clot or problems in the functioning of the kidney, you should not treat the heartburn by consuming antacids.

More Articles :

Can Heartburn Medication Cause Swelling In Legs

Best Heart Burn Treatment: Can Heartburn Medication Swelling in Legs?
http://www.bestheartburntreatment.org/can-heartburn-medication-swelling-in-legs/